# SDR AALA20040913

- Difficulty date: August 29, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- Engine: Ge CF680C2A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DSB11021
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT T 1165/28 GEAR WOULD NOT RAISE AFTER TAKE OFF IN GEAR POSITION SYSTEM 1.  TRIED SYSTEM 2 IAW OPERATION MANUAL VOLUME 1.  GEAR WOULD NOT RAISE.  RETURNED FOR LANDING, LANDED WITHOUT INCIDENT.  REPLACED RT BOGIE SYSTEM 1 AND 2 SENSOR AND REPLACED TARGET ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
